Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Document History for Document ID 221784.0

Back to latest document version
Document Version Version Comment Date Status
221784.0 [No comment] 19.03.2009 14:30 Released

ID: 221784.0, MPI für Gravitationsphysik / Geometric Analysis and Gravitation
On the non-linearity of the subsidiary systems
Authors:Friedrich, Helmut
Language:English
Date of Publication (YYYY-MM-DD):2005
Title of Journal:Classical and Quantum Gravity
Volume:22
Start Page:L77
End Page:L82
Review Status:not specified
Audience:Not Specified
Abstract / Description:In hyperbolic reductions of the Einstein equations the evolution of gauge conditions or constraint quantities is controlled by subsidiary systems. We point out a class of non-linearities in these systems which may have the potential of generating catastrophic growth of gauge resp. constraint violations in numerical calculations.
External Publication Status:published
Document Type:Article
Communicated by:Gerhard Huisken
Affiliations:MPI für Gravitationsphysik/Geometric Analysis and Gravitation
Full Text:
You have privileges to view the following file(s):
0504129.pdf  [106,00 Kb] [Comment:arXiv]